# SDR 02017312

- Difficulty date: January 17, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB OF THE FLIGHT FROM IAD TO EWR, THE CREW REPORTED A STRONG EXHAUST SMELL ENTERED THE CABIN FROM BOTH FLOWS.  THE CREW DONNED OXYGEN, RETURNED TO IAD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL SECURED A CLAMP ON THE ACM DUCT TO THE WATER SEPARATOR.  AN ENGINE RUNNING OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
